# SDR SWAA2021080309952

- Difficulty date: August 19, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 21,266 hours, 9,375 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL 140DF CORRODED / EVALUATED CORROSION EXCEEDS THE LIMITS IAW SRM 53-00-53-1A-1; VERIFIED MATERIAL 2024 T3 .071 CLAD IAW AMM 25-52-01-201-801(C) ATAG C006782; FABRICATED AFT FLOOR PANEL 140DF IAW AMM 25-52-01-201-801(C) TRETED AND PRIME IAW AMM 25-52-01-201-801 IAW BOEING 453A2410 REV: K WORK ACCOMPLISHED
